# SDR REXA2018041300317

- Difficulty date: April 13, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 22,801 hours, 15,337 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: AV670230001
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB HAS TWO DENTS ON UPPER OUTBOARD SURFACE.  32 INCHES FROM TIP, 15 INCHES FROM THE LE.  THE DENTS ARE .5 INCH IN DIAMETER.  REPAIRED SKIN IAW REO 690-55-11-111.
